Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking depo shot. Tinny bits of blood after sex, light bleeding. Pregnancy test negative. Reason?

im 17 and have been on the depo shot for just about 1 year now. I have had tinny bits of blood after sex befor, however for the last 3 days now, i have have had verry light bleeding . i have takein a pregnancy test which came out as negitive, and im not due again for the shot until next month.... Any idea what this could be from? is this somthing i should be concerned about?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

To my opinion, you are too young to start depo shot; therefore, I strongly suggest to always consult your O&G.

Next, there are many reasons causing the light bleeding, including infections (STDs and others). Therefore, you can consult an O&G to visually check your vagina, the neck of your uterus, perform an ultrasound to identify your true problem.

Meanwhile, I would suggest to have protected sex always, I usually advise my patients to use condoms.

Other reason could be trauma from the sex; in rare cases, when "heavy sex" is applied; such problems raise in vagina (bleeding).

Hope it helped!
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor